# SDR 9721726635

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747227B
- Aircraft serial: 21682
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Condition: Failed
- Location: Mlg Steering
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE BODY GEAR STEERING LIGHT REMAINED ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE. REPLACED THE BODY GEAR STEERING PRIMARY AND ALTERNATE UNLOCK SWITCHES.  OPERATIONAL CHECK GOOD.  SPECIFIC PART CAUSING EVENT TO BE DETERMINED.
